Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Difficulty in swallowing, nausea, vertigo, headache and have numb face. Cause and cure?

Yes, hi, I ve been to the emergency room and they never gave me a CT scan and I am getting worse for the following --- numbness in face on left side (sometimes right but rarely, always left), difficulty swallowing (really bad, taking protonix 3 times a day), super high liver enzymes, Vertigo (the room is rocking like a boat and I waver), and naseua, some speech problems at times. Only one headache in last month. Swallowing difficulty and facial numbness scares me most.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Facial numbness and difficulty in swallowing suggests some nerve related problem.
The sensory nerve supplying the face seems to be involved due to some disease process.
Difficulty in swallowing suggests motor nerve supplying the swallowing muscle of the pharanyx seems to be involved.
Vertigo occurs due to some disease process involving inner ear.
Inner ear is responsible for maintaining balance and hearing.
Any disease process involving inner ear, leads to vertigo.

All these symptoms may be related or may be due to separate disease processes.
Consult your neurologist for proper diagnosis, relevant investigations and management.

Thanks and take care
Dr Shailja P Wahal
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor